| Model Number |
23375 |
| Medical Device Problem Codes |
Leak/Splash (1354); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/07/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr.: the device was returned for analysis.A visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.Blood observed inside the balloon is indicative of a device leak.The balloon was attached to an encore inflation device, subjected to positive pressure and liquid was observed to be leaking from a balloon pinhole located approximately 10mm proximal of the distal markerband.The rated burst pressure for this device is 5 atmospheres.A visual and tactile examination identified a kink to the shaft of the device located approximately 390mm distal of the manifold of the device.This type of damage is consistent with excessive force being applied to the device.A visual examination identified no issues with the tip of the device.
Event or Problem Description
Reportable based on device analysis completed on 29-feb-2024.It was reported that balloon leak occurred.The 70% stenosed target lesion was located in the mild tortuous and severely calcified vessel.During the procedure, after 8x90 venous wallstents were placed, a 18-6/5.8/75 xxl esophageal balloon catheter was advanced into bilateral bifurcation compression and another 18-6/5.8/75 xxl esophageal balloon advanced into the bilateral common iliac vein (civ) compression.Both balloons were placed just below the proximal part of the stents and the physician started the kissing balloon technique, but neither balloons would reach 5 atmospheres.A balloon leak was noted.The balloons were replaced, and the case was finished successfully.No complications were reported.However, returned device analysis revealed a balloon pinhole.